A 33-year-old female asked:
Disclaimer

i can eat milk, cheeses, and greek yogurt. however, cream upsets my stomach & gives me cold like symptoms. could this be a whey or casein intolerance?

1 doctor answer
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Intolerance: Whey and/or casein may be the problem. Please stop taking them for a week or two. If things don't change please see your doctor. If things do change for the better don't take any more whey or casein.
Answered on May 28, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 31-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Heart burn: isn't caused by lactose, rather by fats in dairy, or any other fats, caffeinated beverages, etc .. Lactose intolerance causes flatulence, diarrhoea, i ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Larry Xanthopoulos
22 years experience Pediatrics
Possibly: If this continues and is consistent with milk and milk products it is possible you have become lactose intolerant (not unusual at your age). Try lact ... Read More
2
2 thanks
A 47-year-old member asked:
Dr. Yash Khanna
57 years experience Family Medicine
NOT MORE THAN 2-3SER: Yes you can but limit diary products to not more than 2to3 serving per day, and preferably low fat diary products.
A 42-year-old member asked:
Dr. Martin Fried
36 years experience General Practice
Yes: That is a possibility- there are other possibilities as well. Was this a first time occurence or does it occur repeatedly with ingestion of milk and d ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month